# SDR CALA2022122803516

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 80,842 hours, 13,101 cycles
- System (JASC): 2700 · Flight Control System
- Part: Yaw Damper
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT AT 50  KTS DUE TO L YAW DAMPER.. FOLLOWED BY L GEN OFF HA PPENED TWICE RESET YAW DAMPER AND GEN FIELD YAW DAMPER OPS NORMAL PER AMM 22-21-00-715-001-002.
